# SDR ABXA20251009262

- Difficulty date: October 9, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 90,298 hours, 43,564 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, EMERGENCY LIGHTS NOT ILLUMINATING.  RE-SEATED CANNON PLUGS IAW FIM 33-51 FT 803.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
